# SDR AMTA200300220

- Difficulty date: February 14, 2003
- Submitted: May 20, 2003
- Operation: Air carrier
- Aircraft: N314TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 30640
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LEFT SECTION OF EGRESS TRACK DAMAGED APPROX 1 FOOT LONG.  CLEANED EGRESS TRACK.  TRACK OPS CHECK NORMAL.  (M)
